# SDR CA050708006

- Difficulty date: July 8, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Condition: Broken
- Location: Magneto
- Component: Magneto, Bendix
- Component part number: 10569002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND RUN, LT ENGINE WOULD NOT RUN WITH THE LT MAG SELECTED.  MAINTENANCE CREW FOUND THE BREAKER POINT ARM BROKEN OFF DURING INVESTIGATION.  THE MAGNETO WAS REPLACED WITH A SERVICEABLE UNIT, AND THE AIRCRAFT WAS RETURNED TO SERVICE, MAGNETO TSO 425.0.
